Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: Anavar Gyno?

  1. #1
    ScottyJ is offline Associate Member
    Join Date
    May 2004
    Posts
    259

    Anavar Gyno?

    From what Ive read I know gyno is not one of the sides of anavar . Im currently in the 3rd week of my 40mg/day papervar cycle. I woke up this morning with a burning feeling in my left nipple that went away and came back later that night. I already have puffy nipples left over from puberty and definitely do not want to make it worse. Does anyone think the burning is from the anavar? Ive never felt this feeling before. Feels like one of those titty twisters. I popped 60mg of nolva before bed, should I even bother?

  2. #2
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    If it is REAL anavar than there is no way it can cause gyno. Sorry I cannot help you more than that - perhaps you should have an experienced doctor take a look.

  3. #3
    UrbanLegend's Avatar
    UrbanLegend is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,709
    Is Anavar all you are on?

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Anavar does not aromatize so there's no way it's causing you to have signs of gyno.

  5. #5
    dirtybrit55's Avatar
    dirtybrit55 is offline Member
    Join Date
    Apr 2004
    Location
    UK and USA
    Posts
    672
    sure its not dbol ???

  6. #6
    Jrock79's Avatar
    Jrock79 is offline Junior Member
    Join Date
    Jun 2004
    Location
    CT
    Posts
    132
    You can take Anavar for months and will have little side effects, if any!

  7. #7
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    First of all, you need to consider whether or not what you got is fake. Second, what else have you been on and how long ago was it? If you just did a cycle a few months ago, the problems you are having now could be due to that. If the only steroid you have ever taken is the var you have now, then provided you are not still going through puberty, odds are it is fake (if what you are describing is early signs of gyno).

  8. #8
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Quote Originally Posted by Nathan
    First of all, you need to consider whether or not what you got is fake. Second, what else have you been on and how long ago was it? If you just did a cycle a few months ago, the problems you are having now could be due to that. If the only steroid you have ever taken is the var you have now, then provided you are not still going through puberty, odds are it is fake (if what you are describing is early signs of gyno).
    What are you doing in the steroid forum? This is the second post I've seen today.

  9. #9
    ScottyJ is offline Associate Member
    Join Date
    May 2004
    Posts
    259
    Well how do I know if its fake or something else? I ordered it from RC, who Ive heard is a great source. Im starting to get a little nervus now

  10. #10
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Quote Originally Posted by SV-1
    What are you doing in the steroid forum? This is the second post I've seen today.
    None of your business.

  11. #11
    ScottyJ is offline Associate Member
    Join Date
    May 2004
    Posts
    259
    bump

  12. #12
    ScottyJ is offline Associate Member
    Join Date
    May 2004
    Posts
    259
    i did use deca about 6 months ago, odes that matter?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •